# SDR 2006UALA00204

- Difficulty date: February 5, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 949-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 949 TO 1016, S17R, RBL 62.5, WL 208 CREASE BEAM IS CORRODED.  *S/D*  REMOVED AND INSTALLED NEW CREASE BEAM -Z- ANGLE STA 911 TO 1005 REF SRM 51-40-02.
